| Catalog Number |
SSM-255 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "infection" is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (early onset).
Event or Problem Description
Healthcare professional reported, a left side reason for removal noted, as "infection".Device has been explanted.
Event or Problem Description
Healthcare professional reported a left side reason for removal noted as "infection".Device has been explanted.